# SDR FDEA201308171921

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT BS 1520 BETWEEN S23-24R DENTED.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED SKIN IAW SRM 53-00-01, FIG 201, REPAIR 16.  CAT "B" MAJOR REPAIR.
